# SDR CHIR201803303212

- Difficulty date: March 12, 2018
- Submitted: April 27, 2018
- Operation: General aviation
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 25,124 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Beam
- Part number: 145R22101
- Part serial: NA
- Condition: Cracked
- Location: Aft Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROTOR HEAD WAS IN SHOP FOR A SCHEDULED CENTER ROTOR HUB REPLACEMENT. DURING DISASSEMBLY, HORIZONTAL PIN LOCKING BEAM FOUND TO BE CRACKED.  RESEARCH REVEALS THE CRACKED LOCKING BEAM TO BE AN OUTLIER. REPLACED AND COMPONENT RETURNED TO SERVICE.
